MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number R08080C80
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for investigation; therefore, the root cause could not be determined.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Due to similar previous complaints capa 2022-013 was opened to further investigate this issue.Note: this is report 3 of 4 related to the third graft used in the event.Report 1220948-2024-00047, 1220948-2024-00048, and 1220948-2024-00050 were submitted for the first, second, and fourth devices involved in this event.
 
Event or Problem Description
It was reported that four lifespan graft external support became undone after tunneling during a peripheral bypass lower extremity procedure.It was not determined if the grafts were checked prior to use.No injury was reported to the patient.Note: this is report 3 of 4 related to the third graft used in the event.Report 1220948-2024-00047, 1220948-2024-00048, and 1220948-2024-00050 were submitted for the first, second, and fourth devices involved in this event.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key18728217
Report Number1220948-2024-00049
Device Sequence Number14849680
Product Code DSY
UDI-Device Identifier00840663105649
UDI-Public(01)00840663105649
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR08080C80
Device Lot NumberLVG3923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown